# SDR SWAA030868

- Difficulty date: April 16, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N102SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23108
- Aircraft time: 60,429 hours, 64,987 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND INSP, FOUND FUSELAGE SKIN CRACKS (2 E ) AT BS 912 BELOW STR 24R & BS 940 ABOVE STR 24L.  REPAIRED SKIN PER SRM.
